# SDR R61A202001080019

- Difficulty date: December 9, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 31,486 hours, 19,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17067115001
- Condition: Corroded
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION - FWD CARGO DOOR CUTOUT FWD FINGER DOUBLER CORRODED AS MARKED REMOVED AND REPLACED FWD CARGO DOOR CUTOUT FWD FINGER DOUBLER.  REF EMB175 SRM 51-40-08.
